# SDR UPS00831313

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47504201
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FS 857 AT LONGERON 18L, THE INTERCOSTAL TO FRAME FITTING IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D.
